MathSciNet Relay Station
MathSciNet bibliographic data
MR295532 65D10 (41A15)
Reinsch, Christian H. Smoothing by spline functions. I, II. Numer. Math. 10 (1967), 177–183; ibid. 16 (1970/71), 451–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement